# SDR AU990731

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna P206B
- Engine: Cont IO520A
- Propeller: Mcauly D3A32C88
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT DOORPOST FRAME CRACKED.  FUSELAGE SKIN RIVETS LOOSE IN AREA ADJACENT TO THE WING STRUT.
